# SDR U0GA TL 248039

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N325DB
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0985
- Aircraft time: 4,359 hours, 9,981 cycles
- Engine: Pwa PW206B2
- Engine time: 4,359 hours, 5,866 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: L221M1040101
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 4,359 hours, 9,981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F, Z
- Precautionary procedure: O, O

## Discrepancy

DURING AIRCRAFT INSPECTION PROMPTED BY SIMILAR DEFECT ON ANTHER FLEET AIRCRAFT.  CRACK FOUND ON LH (LONGITUDNAL) MR SERVO INPUT FLIGHT CONTROL  ROD. REF EC135P2+ IPC IPC 22-18-10-01, ITEM 10
